Publications with C. Steinhorn

All publications by Charles Ira Steinhorn and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:179 Shelah, S., & Steinhorn, C. I. (1986). On the nonaxiomatizability of some logics by finitely many schemas. Notre Dame J. Formal Logic, 27(1), 1–11. DOI: 10.1305/ndjfl/1093636517 MR: 819640
Sh:180 Shelah, S., & Steinhorn, C. I. (1990). The nonaxiomatizability of L(Q^2_{\aleph_1}) by finitely many schemata. Notre Dame J. Formal Logic, 31(1), 1–13. DOI: 10.1305/ndjfl/1093635328 MR: 1043787